# SDR IPXA11166193

- Difficulty date: April 11, 2011
- Submitted: April 25, 2011
- Operation: Air carrier
- Aircraft: N133UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0816
- Aircraft time: 11,382 hours, 7,181 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 5327078100100
- Condition: Chipped
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:10YR,  FLOOR PANEL 252ZJ IS CHIPPED.  FABRICATED MDCC FLOOR PANEL 252ZJ EO A300-5320-40552-A.
